Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tingling in temple, pain and discomfort in eye, pain in back and neck

Hi,for many months now I constantly have a tingle sensation in my left temple, along with pain and discomfort in my left eye. I have been for an eye test and there said that my prescription was fine and couldn t see anything untoward. Also this last few days I have started with pain on the left and side of my head but only at the back and down the side of my neck too.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, I would like to reassure you that your symptoms are not suggestive of any serious neurological disease.

The most likely cause could be migraine or muscle tension headache.

You should consult a neurologist.

There are several good medications to treat your symptoms. In some cases, an MRI scan of brain would be needed.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Tue, 17 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor